# SDR COMA0460411

- Difficulty date: July 14, 2004
- Submitted: July 20, 2004
- Operation: Air carrier
- Aircraft: N989CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7215
- Aircraft time: 16,393 hours, 15,716 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Coupling
- Part number: 857D100401
- Condition: Broken
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 9494 FLAPS FAIL CAUTION MESSAGE.  REPLACED BROKEN FLEX SHAFT, RIGHT NR 4 POSITION.
